# SDR SWAA2022032167641

- Difficulty date: February 1, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N216WR
- Make and model: Boeing 737*
- Aircraft serial: 32488
- Aircraft time: 52,760 hours, 31,347 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR; AFT SCUFF PLATE IS CRACKED / [01] WELDED CRACK ON FCD; AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT# 1131216 PER SRM 53-30-15-2R-1 PARA 4.B.(2) AND (4) WELDING MACHINE CAL ID: E10583 S/N; KJ256554;[02] VERIFIED CORRECTIVE ACTION 1.;[03] PT INSPECTED AREA IAW SOPM 20-20-02. NO CRACKS NOTED. EQUIP USED: RADIOMETER ID: ATS2561-1;2;3;[04] SANDED REPAIR WELD AREA PER SRM 53-30-15-2R-1 PARA 4.B.(5);[05] VERIFIED CORRECTIVE ACTION 4.
